# SDR SWAA2023100205254

- Difficulty date: September 28, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 43,014 hours, 26,354 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE AFT PYLON HAS A CRACK IN THE AFT 'A' FRAME. CRACK IS 1 INCH LONG AND STOPS IN THE FRAME RADIUS.<[01] PERFORMED EA M-23-154-01884 (737-700/-800 - SWA-REPAIR- CRACK; #1/#2 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY- TIME LIMITED)     TTG8Q00NPC7K;[02] ACCOMPLISHED NDT PART 6; 51-00-00; PROCEDURE 12. CRACK IS CONFIRMED AND NO FURTHER DAMAGE NOTED.
